# SDR CALA2010060100232

- Difficulty date: May 27, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 42,583 hours, 6,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Sta 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULT-25-3-0042 CABIN - LT STA 303 LBL 14-30 FLOORBEAM UPPER SURFACE FOUND CORROSION.  BS 303 FLOORBEAM REPAIRED IAW SRM 53-00-51.
